# SDR AALA20021518

- Difficulty date: October 8, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DEN AND GOUGES ON LEFT OF AIRCRAFT APPROXIMATELY 12 INCHES BELOW CABIN NEG PRESS PORTS AND STATIC PORTS.  DAMAGED AREA CUT OUT, REPAIR DOUBLER INSTALLED PER SRM 53-04.  (M)
